Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Lower abdominal and hip pain, constipation, hemorrhoids, diarrhea. History of IBS. Treatment?

Hi I m XXXXX, I started having a pain in my lower left abdomen, in between my hip bone & my uterus , I can feel the pain radiate into my back & my left hip & down my right leg just above my knee. Sometimes I would feel a slight ache go into my right hip too, then I started getting constipated & then it led to me having external hemoirrads. Then I started having diarrhea with stools in that & now I m not having bowel movements at all. I ve had problems with IBS for a several years. I m scared and worried.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You have relapses of IBS and you must observe some rules:
extra fibers to feed the healthy bacteria
fishy oil to reduce gut inflammation
multivitamins(zinc-because chronic diarrhea can result in zinc deficiency)
eliminate the foods to which you are allergic(cause diarrhea) like dairy,gluten,yeast,eggs.corn,soy and peanuts,
treat any bacterial or yeast infection(rifaximin 400 mg x 3 per day for 7-10 days)
take probiotics to repopulate your digestive tract with good bacteria(twice a day for 2 months)
By taking these steps and seeking out the underlying causes of IBS you can improve your health and overcome your digestive disorder
Take care of your self
Answered: Mon, 16 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor